User menu

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Search

Displaying 9 results.
    • Journal article
    Efficient estimation of a multivariate multiplicative volatility model
    Hafner, Christian[UCL] Linton, Oliver (2010) Journal of Econometrics — Vol. 159, no. 1, p. 55-73 (November 2010)
    • Journal article
    Estimation of a semiparametric transformation model
    Linton, Oliver Sperlich, Stefan Van Keilegom, Ingrid[UCL] (2008) Annals of Statistics — Vol. 36, no. 2, p. 686-718 (2008)
    • Journal article
    Nonparametric regression with filtered data
    Linton, Oliver Mammen, Enno Nielsen, Jens Perch Van Keilegom, Ingrid[UCL] (2011) Bernoulli : a journal of mathematical statistics and probability — Vol. 17, no.1, p. 60-87 (2011)
    • Journal article
    An Almost Closed Form Estimator For The EGARCH Model
    Hafner, Christian[UCL] Linton, Oliver (2017) Econometric Theory — Vol. 33, no. 4, p. 1013-1038 (2017)